# SDR ASAA2015030510882

- Difficulty date: March 5, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 30,589 hours, 9,556 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 32156184
- Part serial: 4086
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 31,328 hours, 10,612 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE TAI ILLUMINATED, AMBER DEPARTING DCA IN LIGHT SNOW CONDITIONS.  
ASSOCIATED COWL LIGHT WAS PROPERLY ILLUMINATED DIM BLUE. CYCLING THE SWITCH HAD NO EFFECT, AND TAI INDICATION WENT FROM GREEN TO AMBER TO OFF AND BACK TO AMBER SEVERAL TIMES BY ITSELF DURING CLIMBOUT.  ACFT GROUNDED.  R & R NR 2 ENG COWL TAI VALVE IAW AMM 30-21-11.  OPS AND LEAK CHECK GOOD.
